Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 37, NWS Midland/Odessa, TX

May 23, 2014Lea County, New Mexico; Andrews County, Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2014, 8:36 PM MDT for Lea County, New Mexico; Andrews County, Gaines County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2014, 8:36 PM MDT (02:36 UTC)
Expired
May 23, 2014, 9:30 PM MDT
In force
54 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Lea County, NM, Andrews County, TX, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 93 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:57 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS54 KMAF 240236
SVRMAF
NMC025-TXC003-165-240330-
/O.NEW.KMAF.SV.W.0037.140524T0236Z-140524T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
936 PM CDT FRI MAY 23 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GAINES COUNTY IN WEST TEXAS...
  NORTHWESTERN ANDREWS COUNTY IN WEST TEXAS...
  EAST CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 1030 PM CDT/930 PM MDT/

* AT 831 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  EUNICE...MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHWESTERN ANDREWS COUNTY...
  EASTERN LEA COUNTY...
  SOUTHWESTERN GAINES COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING/MIDNIGHT MDT SATURDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3271 10304 3267 10273 3265 10240 3227 10271
      3231 10328
TIME...MOT...LOC 0236Z 225DEG 16KT 3245 10310

$$
1 follow-up statement
141 
WWUS54 KMAF 240304
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1004 PM CDT FRI MAY 23 2014

NMC025-TXC003-165-240330-
/O.CON.KMAF.SV.W.0037.000000T0000Z-140524T0330Z/
GAINES-ANDREWS-LEA-
1004 PM CDT FRI MAY 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR EAST CENTRAL LEA...NORTHWESTERN ANDREWS AND
SOUTHERN GAINES COUNTIES...

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER SH 176.  THIS 
STORM WAS LOCATED 11 MILES EAST OF EUNICE...OR ABOUT 22 MILES 
SOUTHEAST OF HOBBS...MOVING EAST AT 15 MPH.  

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...FRANKEL
CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING/MIDNIGHT MDT SATURDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3271 10304 3267 10273 3265 10240 3227 10271
      3231 10328
TIME...MOT...LOC 0303Z 260DEG 14KT 3244 10295

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:38 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 23, 5:38 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
638 PM CDT Fri May 23 2014

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Short term concern is focused around the potential for tstms and have
left TSRA CNM/PEQ/INK/HOB/FST. Storms are expected to dissipate around
06Z. Otherwise low level jet will keep winds up at MAF/FST with
MVFR/IFR CIGS possible at MAF toward 10Z.

&&

.PREV DISCUSSION... /ISSUED 521 PM CDT Fri May 23 2014/

UPDATE...
Have updated products for severe tstm watch 180 in effect until
06z.

DISCUSSION...
Tstms continue to develop across the area, especially the higher
elevations of the Trans Pecos, and wrn PB. Well defined outflow
boundary is moving s the thru the srn PB and this along with
higher terrain will be the primary focusing features. We've
certainly already had severe tstms (no reports) as indicated by
multiple and persistent TBSS and high reflectivity cores aloft. Large
hail to around golf ball size will be possible along with G70
mph. Local heavy rain and flooding is a concern too.

PREV DISCUSSION... /ISSUED 309 PM CDT Fri May 23 2014/

DISCUSSION...

.A Flash Flood Watch is in effect for locations generally along
and north of the Pecos River...

.Severe thunderstorms will be possible over much of southeast New
Mexico and West Texas through Sunday...

Convection is ongoing across southeast New Mexico and West Texas
this afternoon, some along an outflow boundary from last night's
convection over the Texas Panhandle, and more widely scattered
thunderstorms are forming on the higher terrain and a myriad of
residual outflow boundaries from yesterday's convection over the
area.  Water vapor imagery indicates an extensive fetch of dry air
circling northeastward over the region ahead of a large cutoff low
centered over southwestern Arizona.  A shortwave trough appears to
be over the Big Bend region and translating northward over the
region, with another stronger shortwave trough rounding the base of
the cutoff low.  Think the former is aiding and abetting convection
over the western Low Rolling Plains along the mentioned outflow
boundary, while the latter will affect the region late tonight.
The dry slot on water vapor imagery is likely masking any additional
shortwave troughs, however the forecast area is receiving much more
heating than yesterday which is destabilizing the atmosphere.
Although the cutoff low is still over Arizona, the flow aloft has
increased over yesterday, with 0 to 6 km bulk shear progged to be
30 to 40kt this afternoon and evening.  Also mid level lapse rates
have steepened to around 7.5 C/Km, especially over the heated higher
terrain.  Despite the lack of a bonafide shortwave trough in water
vapor imagery, which may limit convective coverage through max
heating, some of the storms will be severe due to the mentioned
shear, lapse rates and MUCapes of 1000-1500 J/Kg.  Strong winds, and
to a slightly less degree, large hail will be the primary threats.
In addition to the severe storms, very heavy rainfall will likely
occur with any of the stronger storms as PWats are 1 inch/west to
1.5 inches/east over the area.  The Snyder AWOS just received a
little over 1 inch/hour from a thunderstorm this afternoon.  So
expect at least isolated incidences of flash flooding through this
evening/night, with flash flooding concerns increasing Saturday and
Sunday.

Think convection will last into the evening, if not overnight in
some areas.  We may see a drop in coverage after sunset, but as the
stronger shortwave trough mentioned above nears the region late
tonight, we could see a cluster of thunderstorms form a Mesoscale
Convective System (MCS) under good diffluent flow aloft and make it
through the Guadalupe Mountains late tonight and spread into the
southeast New Mexico Plains.  These storms will have good low level
easterly upslope flow to subsist on and mid level support from the
shortwave trough.  The MCS may weaken, but could continue across
northern reaches of the forecast area Saturday morning.  The outflow
boundary from today, and several others from convection this
afternoon and evening, will be fair game for convection to flourish
upon Saturday afternoon as the atmosphere again destabilizes through
max heating.  Shear will be even better,  and instability and lapse
rates equivalent to today, so severe storms will again be possible.
Needless to say, will continue the Flash Flood Watch through
tonight, despite the spotty nature, with more widespread heavy
rainfall expected Saturday afternoon/night and Sunday as the large
cutoff low continues to near the region.  Have increased PoPs to
likely over over southeast New Mexico late tonight, then over most
of the northern forecast area Saturday and Saturday night.  Yet
another shortwave trough will wheel around the cutoff low Sunday,
and with all the outflow boundaries over the region, if not a more
pronounced one like this afternoon, expect convection to become
fairly widespread again.  Since PWats will remain in the 1-1.5 inch
range during this time, heavy rainfall and flash flooding will
continue to be possible.

Models continue to slow the progress of the cutoff low, so have kept
a chance of thunderstorms in the forecast both Monday and Monday
night.  It's difficult to discern how this will all play out by
then, but we'll still have a pretty moist atmosphere over the
region, so more heavy rainfall and flash flooding will be possible.
This is too far out and will leave the Flash Flood Watch expiration
alone. . .for now.  Temperatures will warm back above normal by mid
next week as northwest flow aloft will prevail immediately behind
the eastbound upper low, but an upper level ridge will begin to
build over the region.  There are indications another upper trough
may form over the western Conus by late next week, so rain chances
could increase again then.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
     ZONES... Andrews...Borden...Crane...Dawson...Ector...
     Gaines...Glasscock...Howard...Loving...Martin...Midland...
     Mitchell...Reagan...Scurry...Upton...Ward...Winkler.

&&
Hazardous weather outlook, May 23, 2:15 PM MDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT FRI MAY 23 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-242015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
315 PM CDT FRI MAY 23 2014 /215 PM MDT FRI MAY 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY AND TONIGHT OVER
ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. ANY STORMS THAT DEVELOP
WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY
WINDS...AND HEAVY RAINFALL. A FEW STORMS NORTH OF A VAN HORN...TO
FORT STOCKTON...TO SHEFFIELD LINE COULD BECOME SEVERE THIS
AFTERNOON AND EVENING...WITH QUARTER SIZE HAIL AND DAMAGING WINDS
TO AROUND 60 MPH. HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER
HOUR WILL ALSO BE POSSIBLE...RESULTING IN LOCALIZED FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS...
INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO.  A FEW STORMS COULD BECOME
SEVERE... WITH QUARTER SIZE HAIL AND DAMAGING WINDS TO AROUND 60
MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE...RESULTING IN LOCALIZED
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE
PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 23, 7:34 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT FRI MAY 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             10 S ARTESIA            32.70N 104.43W
05/23/2014  E1.50 INCH       EDDY               NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 23, 7:38 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
838 PM CDT FRI MAY 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             20 NW CARLSBAD          32.61N 104.48W
05/23/2014  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            SPOTTER REPORTED GOLFBALL HAIL. TIME ESTIMATED BASED ON
            RADAR.

0745 PM     HAIL             LAKEWOOD                32.62N 104.35W
05/23/2014  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL HAIL.

&&

MH
Local storm report, May 23, 7:42 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
842 PM CDT FRI MAY 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             5 SSE SEVEN RIVERS      32.53N 104.39W
05/23/2014  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            SPOTTER REPORTS GOLF BALL HAIL

&&

MH
Special weather statement, May 23, 8:23 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
923 PM CDT FRI MAY 23 2014

NMZ033-034-TXZ045-050-240245-
GAINES-ANDREWS-SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-
823 PM MDT FRI MAY 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN ANDREWS...SOUTHERN LEA AND SOUTHWESTERN GAINES COUNTIES
UNTIL 845 PM MDT/945 PM CDT/...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED OVER EUNICE AT 822 PM MDT/922 PM
CDT/...MOVING NORTHEAST AT 15 MPH. A SECOND STRONG STORM WAS LOCATED
JUST SOUTHEAST OF HALFWAY. HAIL...GUSTS TO 55 MPH...AND HEAVY RAIN
ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING/100 AM CDT SATURDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3278 10356 3280 10339 3284 10306 3278 10282
      3252 10273 3231 10286 3241 10368
TIME...MOT...LOC 0222Z 212DEG 13KT 3242 10316
Special weather statement, May 23, 8:31 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
831 PM MDT FRI MAY 23 2014

NMZ028-240300-
EDDY COUNTY PLAINS-
831 PM MDT FRI MAY 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORM AFFECTING
NORTHEASTERN EDDY COUNTY UNTIL 900 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF LOCO HILLS AT
831 PM MDT...MOVING NORTH AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3297 10382 3279 10382 3282 10410 3297 10410
TIME...MOT...LOC 0231Z 189DEG 22KT 3291 10392
Local storm report, May 23, 8:33 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
933 PM CDT FRI MAY 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 E EUNICE              32.44N 103.16W
05/23/2014  E0.75 INCH       LEA                NM   TRAINED SPOTTER

            SPOTTER REPORTED PENNY SIZE HAIL NEAR EUNICE.

&&

MH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:07 PM MDTTornado WarningMAFEddy23 min
May 23, 6:28 PM MDTTornado WarningMAFEddy17 min
May 23, 6:29 PM MDTAreal Flood AdvisoryMAFEddy3 hr
May 23, 6:34 PM MDTSevere Thunderstorm WarningMAFEddy56 min
May 23, 6:43 PM MDTSpecial Weather StatementMAFLea32 min
May 23, 6:44 PM MDTSevere Thunderstorm WarningMAFEddy61 min
May 23, 6:59 PM MDTFlash Flood WarningMAFEddy4 hr
May 23, 7:06 PM MDTSevere Thunderstorm WarningMAFLea54 min
May 23, 7:22 PM MDTSpecial Weather StatementMAFEddy23 min
May 23, 7:28 PM MDTSevere Thunderstorm WarningMAFEddy, Lea62 min
May 23, 7:30 PM MDTSevere Thunderstorm WarningMAFEddy60 min
May 23, 8:23 PM MDTSpecial Weather StatementMAFLea22 min
May 23, 8:31 PM MDTSpecial Weather StatementMAFLea29 min
May 23, 9:58 PM MDTSpecial Weather StatementMAFLea32 min
May 23, 10:03 PM MDTSevere Thunderstorm WarningMAFEddy, Lea57 min
May 23, 11:02 PM MDTSpecial Weather StatementMAFLea43 min
May 23, 11:31 PM MDTFlash Flood WarningMAFEddy6 hr
May 23, 11:44 PM MDTSevere Thunderstorm WarningMAFEddy61 min
May 24, 12:45 AM MDTSevere Thunderstorm WarningMAFEddy60 min
May 24, 1:00 AM MDTSevere Thunderstorm WarningMAFEddy60 min
May 24, 1:14 AM MDTSevere Thunderstorm WarningMAFEddy61 min
May 24, 1:45 AM MDTSevere Thunderstorm WarningMAFEddy60 min
May 24, 2:23 AM MDTSevere Thunderstorm WarningMAFEddy67 min
May 24, 2:45 AM MDTSevere Thunderstorm WarningMAFEddy, Lea60 min
May 24, 3:31 AM MDTSevere Thunderstorm WarningMAFEddy, Lea59 min
May 24, 3:43 AM MDTSevere Thunderstorm WarningMAFLea62 min
May 24, 4:30 AM MDTSevere Thunderstorm WarningMAFEddy, Lea60 min
May 24, 4:49 AM MDTSevere Thunderstorm WarningMAFLea56 min
May 24, 5:42 AM MDTAreal Flood AdvisoryMAFLea4 hr
May 24, 9:22 AM MDTFlash Flood WarningMAFEddy4 hr
May 24, 3:41 PM MDTAreal Flood AdvisoryMAFEddy3 hr
May 23, 7:03 PM MDTSpecial Weather StatementMAFCulberson42 min
May 23, 9:31 PM MDTSpecial Weather StatementMAFHoward29 min
May 23, 9:53 PM MDTAreal Flood AdvisoryMAFHoward, Martin, Mitchell112 min
May 24, 8:14 AM MDTSpecial Weather StatementMAFDawson, Martin46 min
May 24, 8:15 AM MDTAreal Flood AdvisoryMAFDawson3 hr
May 24, 9:46 AM MDTAreal Flood AdvisoryMAFBorden3 hr
May 24, 10:22 AM MDTAreal Flood AdvisoryMAFHoward3 hr
May 24, 11:18 AM MDTSpecial Weather StatementMAFWinkler27 min
May 24, 11:30 AM MDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 24, 11:50 AM MDTSpecial Weather StatementMAFMitchell, Scurry25 min
May 24, 12:18 PM MDTSpecial Weather StatementMAFMitchell, Scurry27 min
May 24, 12:43 PM MDTSpecial Weather StatementMAFReeves32 min
May 24, 1:14 PM MDTSpecial Weather StatementMAFCrane46 min
May 24, 1:20 PM MDTSpecial Weather StatementMAFReeves40 min
May 24, 1:21 PM MDTSpecial Weather StatementMAFPecos39 min
May 24, 1:26 PM MDTSpecial Weather StatementMAFWard49 min
May 24, 1:47 PM MDTSpecial Weather StatementMAFEctor43 min
May 24, 2:03 PM MDTSpecial Weather StatementMAFCrane, Upton42 min
May 24, 2:10 PM MDTSpecial Weather StatementMAFPecos50 min
May 24, 2:12 PM MDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland63 min
May 24, 2:17 PM MDTSevere Thunderstorm WarningMAFCrane, Reagan, Upton58 min
May 24, 2:20 PM MDTSevere Thunderstorm WarningMAFCrane, Pecos55 min
May 24, 2:58 PM MDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton62 min
May 24, 3:11 PM MDTSevere Thunderstorm WarningMAFReagan, Upton64 min
May 24, 3:18 PM MDTTornado WarningMAFReagan, Upton27 min
May 24, 3:21 PM MDTSpecial Weather StatementMAFTerrell24 min
May 24, 3:43 PM MDTTornado WarningMAFReagan, Upton47 min
May 24, 3:50 PM MDTSevere Thunderstorm WarningMAFPecos, Reagan, Upton55 min
May 24, 4:06 PM MDTAreal Flood AdvisoryMAFPecos, Terrell3 hr
May 24, 4:21 PM MDTFlash Flood WarningMAFCrane, Pecos3 hr
May 24, 4:21 PM MDTSevere Thunderstorm WarningMAFReagan, Upton54 min
May 24, 4:41 PM MDTTornado WarningMAFPecos, Terrell64 min
May 24, 5:10 PM MDTSevere Thunderstorm WarningMAFPecos, Terrell35 min
May 24, 5:14 PM MDTSevere Thunderstorm WarningMAFReagan61 min
May 24, 5:41 PM MDTAreal Flood AdvisoryMAFReagan3 hr
May 24, 5:46 PM MDTSevere Thunderstorm WarningMAFPecos, Terrell59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.